MAUDE Adverse Event Report: AEYSNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

AEYSNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 an iv bag that was prepared by an i.V.Station device had a label affixed that contained incorrect content.The label for a sodium phosphate preparation incorrectly included a bar code for vancomycin.The mislabeled preparation was identified and there are no known adverse patient effects.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
AEYSNT INCORPORATED
51 pennwood place
warrendale PA 15086
MDR Report Key8964981
Report Number3011278888-2019-00089
Device Sequence Number11393227
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)180911
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;